Alert archive / Florida / Beach Hazards Statements in 2013
Beach Hazards Statement 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this beach hazards statement at Jan 30, 2013, 5:23 AM EST for Pinellas County, Florida. It took effect at Jan 30, 2013, 9:00 AM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 5:23 AM EST (10:23 UTC)
- In effect from
- Jan 30, 2013, 9:00 AM EST
- Expired
- Jan 31, 2013, 7:00 PM EST
- In force
- 34 hr
- Issued by
- NWS Tampa Bay, FL
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 40 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235 WHUS42 KTBW 301023 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 523 AM EST WED JAN 30 2013 FLZ050-051-055-060-062-065-310000- /O.NEW.KTBW.BH.S.0002.130130T1400Z-130131T2200Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 523 AM EST WED JAN 30 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EST THIS MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A BEACH HAZARDS STATEMENT FOR RIP CURRENTS...WHICH IS IN EFFECT FROM 9 AM EST THIS MORNING THROUGH THURSDAY AFTERNOON. * HAZARDS...MODERATE RIP CURRENT RISK. * TIMING...TODAY THROUGH THURSDAY AFTERNOON. * LOCATION...BEACHES FROM PINELLAS AND HILLSBOROUGH COUNTIES SOUTHWARD THROUGH LEE COUNTY. * POTENTIAL IMPACTS...THOSE PLANNING BEACH ACTIVITIES SHOULD USE EXTRA CAUTION WHEN VENTURING INTO THE WATER AND BE AWARE OF THE RISK FOR STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
3 follow-up statements
512 WHUS42 KTBW 302132 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 432 PM EST WED JAN 30 2013 FLZ050-051-055-060-062-065-010000- /O.EXT.KTBW.BH.S.0002.000000T0000Z-130201T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 432 PM EST WED JAN 30 2013 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY EVENING... * HAZARDS...MODERATE RIP CURRENT RISK. * TIMING...TODAY THROUGH THURSDAY AFTERNOON. * LOCATION...BEACHES FROM PINELLAS AND HILLSBOROUGH COUNTIES SOUTHWARD THROUGH LEE COUNTY. * POTENTIAL IMPACTS...THOSE PLANNING BEACH ACTIVITIES SHOULD USE EXTRA CAUTION WHEN VENTURING INTO THE WATER AND BE AWARE OF THE RISK FOR STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
514 WHUS42 KTBW 310837 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 337 AM EST THU JAN 31 2013 FLZ050-051-055-060-062-065-010000- /O.NEW.KTBW.SU.Y.0002.130131T0837Z-130201T0000Z/ /O.CON.KTBW.BH.S.0002.000000T0000Z-130201T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 337 AM EST THU JAN 31 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WAVES AND SURF...4 TO 6 FOOT BREAKERS IN THE SURF ZONE. * HAZARDS...HIGH RISK FOR RIP CURRENTS. * TIMING...THROUGH LATE THIS AFTERNOON. * LOCATION...BEACHES FROM PINELLAS AND HILLSBOROUGH COUNTIES SOUTHWARD THROUGH LEE COUNTY. * POTENTIAL IMPACTS...THOSE PLANNING BEACH ACTIVITIES SHOULD USE EXTRA CAUTION WHEN VENTURING INTO THE WATER AND BE AWARE OF THE RISK FOR DANGEROUS RIP CURRENTS AND ELEVATED SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH SURF...LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. BEACH GOERS ARE URGED TO HEED LIFEGUARD WARNINGS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
449 WHUS42 KTBW 312359 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 659 PM EST THU JAN 31 2013 ...HAZARDOUS SURF SUBSIDING THIS EVENING... .LARGE WAVES OVER THE GULF WILL BEGIN TO DIMINISH THIS EVENING. FLZ050-051-055-060-062-065-010100- /O.EXP.KTBW.SU.Y.0002.000000T0000Z-130201T0000Z/ /O.EXP.KTBW.BH.S.0002.000000T0000Z-130201T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 659 PM EST THU JAN 31 2013 ...HIGH SURF ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 PM EST THIS EVENING... LONG PERIOD SWELLS COULD STILL RESULT IN STRONG RIP CURRENTS AT TIMES THIS EVENING...BUT THE OVERALL RISK WILL CONTINUE TO DECREASE OVERNIGHT. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this beach hazards statement went out at Jan 30, 4:24 AM EST, 59 minutes earlier.
Area forecast discussion, Jan 30, 4:24 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
424 AM EST WED JAN 30 2013
.SHORT TERM (TODAY - FRIDAY)...
CURRENTLY AT THE SURFACE A COLD FRONT EXTENDS FROM AN AREA OF LOW
PRESSURE OVER SOUTHERN MISSOURI...SOUTHWARD INTO THE NORTHWEST
GULF OF MEXICO. MEANWHILE...ATLANTIC HIGH PRESSURE WHICH HAS BEEN
THE DOMINANT WEATHER FEATURE ACROSS THE STATE THE LAST SEVERAL
DAYS IS BEGINNING TO RETREAT FURTHER INTO THE ATLANTIC AS THE
STORM SYSTEM TO OUR WEST BEGINS ITS APPROACH. INFRARED SATELLITE
IMAGERY SHOWS MAINLY CLEAR SKIES ACROSS THE REGION. MAIN SHORT
TERM CONCERNS FOR TODAY REVOLVE CHANCES FOR LATE DAY RAINFALL AND
NEAR RECORD HIGH TEMPERATURES.
TODAY...
THE COLD FRONT TO OUR WEST WILL SLOWLY APPROACH THROUGH THE DAY.
THE DEEPEST MOISTURE AND BEST FORCING FOR ASCENT WILL REMAIN WEST OF
THE FORECAST AREA...AND GIVEN THE STRONG CONSENSUS AMONGST THE
GLOBAL AND HIGH RESOLUTION MODELS...WILL KEEP THE FORECAST RAIN FREE
THROUGH THE DAY. EXPECT PLENTY OF SUNSHINE AS A RESULT...WITH MOSTLY
SUNNY TO PARTLY CLOUDY CONDITIONS BEING THE RULE. STRENGTHENING LOW
LEVEL WIND FIELDS IN ADVANCE OF THE COLD FRONT WILL MAKE FOR A
BREEZY DAY...WITH WIND GUSTS OF 25 TO 30 MPH COMMON. AS A
RESULT...WILL ISSUE A LAKE WIND ADVISORY FOR THE ENTIRE FORECAST
AREA. THE STRENGTHENING SHORE PARALLEL TO SLIGHTLY ONSHORE WIND
COMPONENT WILL INCREASE THE RIP CURRENT RISK AT AREA BEACHES TODAY
AS WELL...SO WILL ISSUE A BEACH HAZARDS STATEMENT FOR PINELLAS
COUNTY SOUTHWARD TO LEE COUNTY. HIGH TEMPERATURES WILL TOP OUT IN
THE LOW TO MID 80S AWAY FROM THE BEACHES.
TONIGHT...
THE COLD FRONT WILL PUSH THROUGH THE FORECAST AREA FROM NORTHWEST TO
SOUTHEAST. EXPECT A BROKEN LINE OF SHOWERS TO MOVE THROUGH THE
FORECAST AREA...WITH MOST LOCATIONS RECEIVING AT LEAST A LITTLE
RAIN. AS A RESULT...WILL KEEP POPS IN THE LIKELY AND HIGH CHANCE
RANGE ACROSS THE ENTIRE FORECAST AREA OVERNIGHT. THUNDER
PROBABILITIES LOOK PRETTY LOW GIVEN POSITIVE SHOWALTER
INDICES...LITTLE TO NO INSTABILITY AND THE BEST DYNAMIC FORCING FOR
ASCENT MOVING BY WELL TO THE NORTH OF THE FORECAST AREA. THAT
SAID...WITH SUCH A STRONG FRONT MOVING THROUGH CAN/T RULE OUT AN
ISOLATED THUNDERSTORM AT LEAST INTO THE EVENING HOURS...SO WILL
MENTION A SLIGHT CHANCE OF THUNDERSTORMS THROUGH 06Z THURSDAY WITH
NO MENTION THEREAFTER. OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN
THE UPPER 40S TO LOWER 50S ACROSS LEVY COUNTY...THE MID 50S TO
AROUND 60 FOR THE REMAINDER OF THE NATURE COAST AND CENTRAL
ZONES...AND IN THE LOWER 60S ACROSS THE FAR SOUTH.
THURSDAY THROUGH FRIDAY...
THE COLD FRONT WILL CLEAR THE STATE THURSDAY MORNING...WITH HIGH
THEN BUILDING BACK INTO THE REGION THURSDAY AFTERNOON THROUGH
FRIDAY. WILL CARRY 20 POPS ACROSS FAR SOUTHERN ZONES EARLY THURSDAY
MORNING TO ACCOUNT FOR SOME LINGERING SHOWERS. OTHERWISE RAIN FREE
CONDITIONS ARE EXPECTED FROM MID MORNING THURSDAY THROUGH FRIDAY
ACROSS THE ENTIRE FORECAST AREA. THE BIGGER STORY WILL BE THE MUCH
COOLER TEMPERATURES WITH HIGHS ACROSS CENTRAL AND NORTHERN ZONES
LIKELY NOT REACHING 70 DEGREES EITHER DAY. LOWS THURSDAY NIGHT WILL
BE QUITE CHILLY AS WELL...BOTTOMING OUT IN THE LOWER 30S ACROSS THE
NATURE COAST...MID 30S TO LOWER 40S ACROSS CENTRAL ZONES...AND IN
THE LOW TO MID 40S ACROSS SOUTHERN LOCALES.
.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
SURFACE RIDGE OF HIGH PRESSURE SETTLES IN OVER THE REGION TO START
THE LONG TERM FORECAST PERIOD. THE AXIS OF THE 500MB TROUGH EXITS
THE REGION LATE FRIDAY/EARLY SATURDAY...WITH ANOTHER 500MB
SHORTWAVE TROUGH DIGGING THROUGH OUR AREA ON SUNDAY. NO
EXPECTATION OF PRECIPITATION WITH EITHER OF THESE UPPER LEVEL
DISTURBANCES...ALTHOUGH WE COULD SEE A CHANCE FOR SOME HIGHER
CLOUDS AS THEY PASS THROUGH.
HIGH PRESSURE SHOULD REMAIN OVER THE AREA UNTIL TUESDAY IF THE 00Z
ECMWF IS TO BE BELIEVED...WITH THE HIGH ERODING AND A FRONTAL
SYSTEM MOVING THROUGH. 00Z GFS STILL HAS A DRY SOLUTION AT THIS
TIME...SO HAVE LEFT FORECAST DRY FOR NOW. PORTIONS OF THE NATURE
COAST MAY FLIRT WITH THE FREEZING MARK ON SATURDAY AND SUNDAY
MORNINGS...OTHERWISE TEMPERATURES SHOULD STAY SEASONAL TO JUST
SLIGHTLY ABOVE NORMAL THROUGH MOST OF THE LONG TERM.
&&
.AVIATION...
VFR DOMINATES THE PERIOD...ALTHOUGH SOME MVFR CIGS COULD SNEAK
INTO THE PICTURE ON THE OVERNIGHTS AND INTO THE MORNING FLIGHT
RUSH. SOUTHERLY WINDS WILL BE GUSTING...WITH OVER 25KT GUSTS
EXPECTED THIS AFTERNOON AT SITES LIKE PIE AND SRQ WHERE LITTLE
SHELTERING IS OFFERED. CONVECTION/PRECIPITATION PROBABILITIES ARE
TOO LOW TO INCLUDE IN THE FORECAST AT THIS TIME...WILL NEED TO
MONITOR APPROACHING FRONTAL SYSTEM NEAR THE END OF THE PERIOD.
&&
.MARINE...
A COLD FRONT WILL APPROACH FROM THE WEST TODAY AND THEN MOVE THROUGH
THE MARINE AREA FROM NORTHWEST TO SOUTHEAST TONIGHT. HIGH PRESSURE
WILL THEN BUILD NORTH OF THE WATERS BACK INTO THE REGION FOR THE
REMAINDER OF THE WORK WEEK AND OVER THE UPCOMING WEEKEND.
AS FOR HEADLINES...WILL NEED SMALL CRAFT ADVISORIES OR EXERCISE
CAUTION HEADLINES FOR ALL WATERS TODAY AND TONIGHT. ALTHOUGH
IMPROVING CONDITIONS ARE THEN EXPECTED THROUGH THE END OF THE WEEK
AND OVER THE UPCOMING WEEKEND...EXERCISE CAUTION OR ADVISORY
HEADLINES WILL LIKELY CONTINUE TO BE NEEDED FOR PORTIONS OF THE
MARINE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT.
&&
.FIRE WEATHER...
A COLD FRONT WILL APPROACH FROM THE WEST TODAY THEN SWEEP THROUGH
THE REGION TONIGHT. A MUCH DRIER AIRMASS WILL BUILD INTO THE REGION
ON THURSDAY...AND WITH SUSTAINED WINDS AROUND 15 MPH AND RELATIVE
HUMIDITY VALUES FORECAST TO FALL INTO THE 25 TO 30 PERCENT RANGE
ACROSS MUCH OF THE AREA...WILL ISSUE A FIRE WEATHER WATCH FOR ALL
BUT CHARLOTTE...LEE...AND HIGHLANDS COUNTIES WHERE RELATIVE HUMIDITY
LEVELS ARE EXPECTED TO BE CLOSER TO 35 PERCENT OR HIGHER. RELATIVE
HUMIDITY LEVELS WILL REMAIN QUITE DRY ON FRIDAY...WITH VALUES IN THE
20 TO 25 PERCENT RANGE FOR MUCH OF THE AREA. WINDS WILL BE LIGHTER
THAN THURSDAY...BUT ACROSS SOUTHERN LOCALES THEY COULD BRIEFLY TOUCH
THE CRITICAL 15 MPH MARK FOR AN HOUR OR TWO. HUMIDITY LEVELS ARE
THEN EXPECTED TO INCREASE OVER THE WEEKEND INTO EARLY NEXT
WEEK...BUT WILL REMAIN NEAR CRITICAL LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 81 59 67 43 / 0 60 10 0
FMY 85 63 72 46 / 0 50 20 0
GIF 84 57 67 40 / 0 60 10 0
SRQ 80 62 68 44 / 0 60 10 0
BKV 83 57 66 32 / 10 50 10 0
SPG 81 61 65 49 / 0 60 10 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT FROM 9 AM EST THIS MORNING THROUGH
THURSDAY AFTERNOON FOR CHARLOTTE-HILLSBOROUGH-LEE-
MANATEE-PINELLAS-SARASOTA.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR CHARLOTTE-CITRUS-DESOTO-HARDEE-HERNANDO-
HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
PINELLAS-POLK-SARASOTA-SUMTER.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR CITRUS-DESOTO-HARDEE-HERNANDO-
HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-POLK-
SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR TAMPA BAY WATERS.
&&
SHORT TERM/MARINE/FIRE WEATHER...21/JELSEMA
LONG TERM/AVIATION...02/GARCIAHazardous weather outlook, Jan 29, 5:39 AM EST, 23 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 539 AM EST TUE JAN 29 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-292245- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 539 AM EST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...DENSE FOG/SMOKE IMPACT... AREAS OF FOG WILL IMPACT LOCATIONS FROM POLK AND HILLSBOROUGH COUNTIES NORTHWARD THROUGH LEVY COUNTY THROUGH MID-MORNING. VISIBILITIES OF HALF A MILE WILL BE COMMON ACROSS THESE AREAS. THE MORE FOG PRONE LOW LYING AND SHELTERED LOCATIONS MAY SEE DENSE FOG WITH VISIBILITIES OF A QUARTER MILE OR LESS AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING...AS A COLD FRONT MOVES THROUGH THE AREA. OCCASIONAL LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. ...RIP CURRENT IMPACT... A COLD FRONT WILL APPROACH THE AREA ON WEDNESDAY NIGHT AND MOVE THROUGH THE REGION ON THURSDAY. BUILDING SEAS AND INCREASING WINDS AHEAD OF AN BEHIND THE COLD FRONT WILL RESULT IN AN ELEVATED RIP CURRENT RISK WEDNESDAY NIGHT THROUGH FRIDAY. BEACH HAZARDS STATEMENTS MAY EVENTUALLY BE NEEDED. ...WIND AND SEA IMPACT... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY. INCREASING WINDS AND BUILDING SEAS ARE EXPECTED AHEAD OF AND BEHIND THE COLD FRONT...AND SMALL CRAFT EXERCISE CAUTION AND/OR SMALL CRAFT ADVISORY HEADLINES MAY EVENTUALLY BE NEEDED FOR PORTIONS OF THE MARINE AREA WEDNESDAY THROUGH SATURDAY. ...FIRE WEATHER IMPACT... GUSTY WINDS AND DRY CONDITIONS FOLLOWING THE PASSAGE OF THE COLD FRONT WILL BRING NEAR RED FLAG CONDITIONS TO PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GARCIA
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 5:10 AM EST | Small Craft Advisory | TBW | 53 hr | |
| Jan 30, 5:16 AM EST | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 14 hr |
| Jan 30, 5:43 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Pinellas, Polk, Sumter | 22 hr |
| Jan 30, 3:54 PM EST | Freeze Watch | TBW | Sumter | 24 hr |
Nearby
Beach Hazards Statements in Florida, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.